RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 49, Issue 3  


Rings that are regular relative to a right ideal
A. V. Andrunakievich, V. A. Andrunakievich
3
Enumeration of labeled, connected, homeomorphically irreducible graphs
V. A. Voblyi
12
Polynomial approximation of solutions of evolutionary parabolic equations in a Hilbert space
V. V. Gorodestkii
23
Effective sufficient conditions for the uniform oscillation of a linear differential equation
L. I. Danilov, A. G. Ivanov
28
Removal of singularities of plurisubharmonic functions
N. G. Karpova
35
A new look at compound matrices
S. P. Kovalenko
41
Representation of the solution of a homogeneous convolution equation in the form of a series
T. T. Kuzbekov
46
Vector $\overline\partial$-problem and self-similar solutions of the Kadomtsev–Petviashvili equation
A. A. Lunin
52
Convolution operator in the space of real analytic functions
V. V. Napalkov, I. A. Rudakov
57
Bounded point derivations on $R(X)$ and approximation with simultaneous interpolation
A. A. Nersesyan
66
Criterion for complete determinacy for concave-convexlike games
I. F. Pinelis
73
Spectrum of the pencil of the Verigin–Macket problem
E. V. Radkevich
77
Test for $C^1$-smooth linearization of an autonomous system in a neighborhood of a nondegenerate singular point
V. S. Samovol
91
Lifting the finite generation of a projective module modulo its radical
I. I. Sakhaev
97
Many-dimensional version of Cauchy's theorem on residues
E. G. Sklyarenko
109
Variational characterization of topological entropy of continuous transformation groups. Case of actions of $R^n$
A. T. Tagi-zade
114
Algebras of Toeplitz operators in spaces of smooth functions
V. A. Tolokonnikov
124
Lattice definability of a semisimple finite-dimensional binary-Lie algebra over an algebraically closed field of characteristic 0
E. I. Chupina
131
Weak openness of the metric projection
V. S. Balaganskii
135

Brief Communications
Locally finite groups with maximal centralizers of elements
V. A. Antonov
145
Regularity of the generalized solutions of a parabolic equation of high order
L. A. Bagirov
147
Perturbation of the spectra of operators of a certain class
M. I. Gil'
149
Regularity of spectral problems with supplementary conditions at interior points
L. M. Luzhina
151
Abstract stochastic integral equation involving a vector generalized stochastic integral
N. V. Norin
153
Some applications of free differential calculus in group theory
V. É. Shpil'rain
156
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019